MathSciNet Relay Station
MathSciNet bibliographic data
MR2256527 53D35
Banyaga, Augustin; Donato, Paul Lengths of contact isotopies and extensions of the Hofer metric. Ann. Global Anal. Geom. 30 (2006), no. 3, 299–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement